Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 197215, 10 pages
http://dx.doi.org/10.1155/2015/197215
Research Article

An Improved Information Hiding Method Based on Sparse Representation

1School of Computer Science and Information Technology, Northeast Normal University, Changchun 130017, China
2School of Mathematics and Statistics, Northeast Normal University, Changchun 130017, China
3College of Information Science and Technology, Bohai University, Jinzhou 121013, China

Received 5 November 2014; Revised 9 December 2014; Accepted 9 December 2014

Academic Editor: Hui Zhang

Copyright © 2015 Minghai Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minghai Yao, Miao Qi, Yugen Yi, Yanjiao Shi, and Jun Kong, “An Improved Information Hiding Method Based on Sparse Representation,” Mathematical Problems in Engineering, vol. 2015, Article ID 197215, 10 pages, 2015. https://doi.org/10.1155/2015/197215.